# SDR UIEA2011072800435

- Difficulty date: July 28, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE "C4 PLUS A6 CHECK, CORROSION DAMAGE WAS DETECTED AT THE UPPER SURFACE OF RT WING LOWER SKIN PANEL BETWEEN WS 1289 - WS 1312.  THE CORROSION DAMAGE WAS SPREAD OVER A WIDTH OF 15" WITH A DEPTH OF 3" AS DOCUMENTED IAW NRC 50723.  AFTER BLENDING, THE REMAINING THICKNESSES OF THE REWORKED  MATERIAL FROM THE REWORKED EXCEEDED THE MAXIMUM ALLOWABLE OF SRM 57-30-01, FIG 1.
